Ask an expert
Question

09 Mar 2007

Discharge
I AM EXPERIENCING A PROBLEM AFTER MY PERIOD I GET A VERY BAD ODOUR FROM MY VAGINA AND I DISCHARGE WITH A CREAM COLOUR. I WAS USING CANEX V AND MEDASPOR BUT IT DOESN'T SEEM TO HELP. PLEASE COULD YOU ADVISE ME WHAT TO DO.
Answer 1,052 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If the smell is there for a day or two after your period and then disappears, it is probably just the last bits of old blood coming down. If it persists for longer, you should see a doctor.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18601 votes
Vote